Alert archive / Kentucky / Tornado Warnings in 2011

Tornado Warning 173, NWS Paducah, KY

May 25, 2011Calloway County, Trigg County, Kentucky

NWS Paducah, KY issued this tornado warning at May 25, 2011, 9:02 PM CDT for Calloway County, Trigg County, Kentucky. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2011, 9:02 PM CDT (02:02 UTC)
Expired
May 25, 2011, 9:45 PM CDT
In force
43 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Calloway County, KY, Trigg County, KY

What was reported inside it

TimeReportWhereRemark
May 25, 9:17 PM CDTTORNADO10 Ese Murray, KYEF0 TORNADO OCCURRED WITH WIND SPEEDS ESTIMATED AT 85 MPH. ABOUT A DOZEN TREES WERE DOWN AND SEVERAL TREE TOPS SNAPPED. ONE CAR WAS COMPLETELY DESTROYED BY A LARGE TREE. MOSTLY MINOR DAMAGE OCCURRED TO A COUPLE OF HOMES OR GARAGES. AT LEAST ONE POWER LINE WAS
May 25, 9:40 PM CDTTSTM WND DMGLinton, KYLATE REPORT...PART OF ROOF OFF OF LINTON METHODIST CHURCH AND NUMEROUS TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 8:33 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1870 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1870 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1479 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
334 m²/s²
Significant tornado parameter
1.5
Supercell composite
14.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

523 
WFUS53 KPAH 260202
TORPAH
KYC035-221-260245-
/O.NEW.KPAH.TO.W.0173.110526T0202Z-110526T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
902 PM CDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CALLOWAY COUNTY IN WESTERN KENTUCKY...
  SOUTHERN TRIGG COUNTY IN WESTERN KENTUCKY...

* UNTIL 945 PM CDT.

* AT 859 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES WEST OF
  NEW CONCORD...MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  NEW CONCORD...
  LINTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK
SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A HOME OR BUILDING.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS UP TO 70 MPH.

&&

LAT...LON 3659 8828 3685 8777 3664 8769 3664 8786
      3667 8788 3667 8806 3660 8804 3653 8804
      3649 8822 3649 8823
TIME...MOT...LOC 0202Z 244DEG 39KT 3656 8819

$$
2 follow-up statements
535 
WWUS53 KPAH 260220 RRA
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
920 PM CDT WED MAY 25 2011

KYC035-221-260245-
/O.CON.KPAH.TO.W.0173.000000T0000Z-110526T0245Z/
TRIGG KY-CALLOWAY KY-
920 PM CDT WED MAY 25 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
SOUTHEASTERN CALLOWAY AND SOUTHERN TRIGG COUNTIES IN WESTERN
KENTUCKY...

AT 917 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS STORM WAS
LOCATED 4 MILES SOUTHWEST OF NEW CONCORD...MOVING NORTHEAST AT 45
MPH.

LOCATIONS IN THE WARNING INCLUDE LINTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS UP TO 70 MPH.

&&

LAT...LON 3659 8828 3685 8777 3664 8769 3664 8786
      3667 8788 3667 8806 3660 8804 3653 8804
      3649 8822 3649 8823
TIME...MOT...LOC 0220Z 244DEG 39KT 3657 8808

$$
223 
WWUS53 KPAH 260230
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
930 PM CDT WED MAY 25 2011

KYC035-260240-
/O.CAN.KPAH.TO.W.0173.000000T0000Z-110526T0245Z/
CALLOWAY KY-
930 PM CDT WED MAY 25 2011

...THE TORNADO WARNING FOR SOUTHEASTERN CALLOWAY COUNTY IN WESTERN
KENTUCKY IS CANCELLED...

LAT...LON 3667 8807 3668 8808 3669 8808 3685 8777
      3664 8769 3664 8786 3667 8788 3667 8805
TIME...MOT...LOC 0230Z 239DEG 48KT 3666 8793

$$

KYC221-260245-
/O.CON.KPAH.TO.W.0173.000000T0000Z-110526T0245Z/
TRIGG KY-
930 PM CDT WED MAY 25 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR SOUTHERN
TRIGG COUNTY IN WESTERN KENTUCKY...

AT 927 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS STORM WAS LOCATED 5
MILES SOUTHWEST OF LINTON...MOVING NORTHEAST AT 55 MPH.

THE TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTY..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS UP TO 70 MPH.

&&

LAT...LON 3667 8807 3668 8808 3669 8808 3685 8777
      3664 8769 3664 8786 3667 8788 3667 8805
TIME...MOT...LOC 0230Z 239DEG 48KT 3666 8793

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at May 25, 1:36 PM CDT, 7 hours 26 minutes earlier.

Area forecast discussion, May 25, 1:36 PM CDT, 7 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
136 PM CDT WED MAY 25 2011

.DISCUSSION...
BIGGEST CHALLENGE WILL BE THE DETAILS ASSOCIATED WITH A
POTENTIALLY SIGNIFICANT SEVERE WEATHER OUTBREAK OVER THE NEXT 10-12
HOURS OR SO.

WILL KEEP THIS BRIEF WITH ONSET OF SEVERE WEATHER IMMINENT. STRONG
SFC AND UPPER LOW MOVING EASTWARD OUT OF THE PLAINS WILL PUSH A
COLD FRONT ACROSS OUR CWA THIS EVENING. IN THE MEANTIME...WITH
SFC TEMPS IN THE LOW 80S AND SFC DEWPOINTS NEAR 70...THE ATMOSPHERE
HAS BECOME VERY UNSTABLE ACROSS THE AREA. THIS COMBINED WITH
FAVORABLE DEEP LAYER SHEAR...JET DYNAMICS...AND HUGE AMOUNTS OF
CAPE AND HELICITY HAS SET THE STAGE FOR A WIDESPREAD OUTBREAK OF
SEVERE WEATHER INCLUDING LARGE LONG-TRACK TORNADOES...VERY LARGE
HAIL...AND INTENSE STRAIGHT LINE WINDS (DOWNBURSTS).

LATEST RADAR IMAGES ARE SHOWING SHOWERS AND THUNDERSTORMS OVER
THE NORTHEAST SECTIONS OF OUR CWA...BUT THESE STORMS HAVE
REMAINED BELOW SEVERE LEVELS SO FAR. THE LACK OF CONVECTION
ELSEWHERE ACROSS OUR CWA CORRESPONDS WELL TO A POCKET OF 9-10C
WARM AIR IN THE MID LEVELS. THE THINKING IS THAT AS THE SEVERE
CONVECTION TO OUR WEST BEGINS TO MOVE INTO THE WESTERN SECTIONS
WITHIN THE NEXT COUPLE OF HOURS...THE CAP WILL BE BROKEN AND
THUNDERSTORM DEVELOPMENT WILL BE VERY RAPID AND INTENSE.

MOST LIKELY SCENARIO WILL BE DISCREET SUPERCELLS THIS AFTERNOON
INTO THE EARLY EVENING HOURS...THEN A LINE (QLCS) OF THUNDERSTORMS
WITH EMBEDDED SUPERCELLS THROUGH THE REST OF THE EVENING. EACH
NEW MODEL RUN CONTINUES TO SPEED UP THE EASTWARD PROGRESS OF THIS
SYSTEM...SO THE LATEST THINKING IS THAT THE THREAT FOR SEVERE
WEATHER WILL CLEAR THE EASTERN SECTIONS OF OUR CWA SHORTLY AFTER
MIDNIGHT.

PRECIP CHANCES WILL LINGER INTO THURSDAY NIGHT ON THE BACK SIDE OF
THIS SYSTEM. AFTER A BRIEF RESPITE ON FRIDAY...THE COMBINATION OF
UPPER LEVEL ENERGY AND THE APPROACH OF A FRONTAL SYSTEM WILL BRING
PRECIP CHANCES TO THE HEARTLAND FRIDAY NIGHT INTO SATURDAY.

BEYOND SATURDAY AN UPPER RIDGE ESTABLISHES ITSELF OVER OUR AREA
THROUGH THE REST OF THE PERIOD...ESPECIALLY PER THE ECMWF. THE GFS
CRANKS OUT A BIT OF PRECIP NEXT WEDNESDAY AND WEDNESDAY NIGHT AS
IT DROPS A FRONT INTO OUR AREA. THE ECMWF CONTINUES TO KEEP THE
RIDGE OVER OUR AREA WITH NO PRECIP SO FOR NOW WILL KEEP IT DRY.

&&
.AVIATION...
SEVERE STORMS WILL GRADUALLY INCREASE IN COVERAGE DURING THE
AFTERNOON...PEAKING WITH THE PASSAGE OF A COLD FRONT THIS EVENING.
HIGHEST CHANCES FOR CONVECTION AT EACH TAF SITE APPEAR TO BE LATE IN
THE AFTERNOON AND EARLY IN THE EVENING. HOWEVER...ISOLATED
SUPERCELLS COULD OCCUR AT ANY TIME. IN ADDITION TO LOCALLY DAMAGING
WINDS...LARGE HAIL AND TORNADOES ARE POSSIBLE. THE CONVECTION WILL
END WITH THE PASSAGE OF THE FRONT LATE THIS EVENING. SOME LOW CLOUDS
WILL ARRIVE BY 12Z THURSDAY...WITH MVFR CIGS LIKELY DURING THE
MORNING.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR BALLARD-
     CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-
     FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-
     MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-
     WEBSTER.

MO...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR BOLLINGER-
     BUTLER-CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY
     MO-RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ALEXANDER-
     EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
     JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
     WAYNE IL-WHITE-WILLIAMSON.

IN...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR GIBSON-PIKE-
     POSEY-SPENCER-VANDERBURGH-WARRICK.

&&

MY/JAP
Hazardous weather outlook, May 25, 8:13 AM CDT, 12 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
813 AM CDT WED MAY 25 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-261315-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
813 AM CDT WED MAY 25 2011

...AREA UPGRADED TO HIGH RISK...
...WIDESPREAD SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THE ENTIRE QUAD STATE AREA IS IN A HIGH RISK OF SEVERE WEATHER
TODAY AND TONIGHT. THIS IS A PARTICULARLY DANGEROUS SITUATION...AS
THE POTENTIAL EXISTS FOR A SIGNIFICANT AND WIDESPREAD SEVERE
WEATHER EVENT ACROSS THE REGION. SOME LOCATIONS MAY EXPERIENCE 2
OR 3 SEPARATE ROUNDS OF SEVERE WEATHER THROUGH THIS EVENING.

SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST MISSOURI AND
SOUTHERN ILLINOIS...POSSIBLY AS EARLY AS THE LATE MORNING HOURS.
VERY STRONG WIND FIELDS AND PLENTIFUL INSTABILITY WILL ALLOW THE
STORMS TO QUICKLY BECOME SEVERE...WITH LARGE HAIL...STRONG
TORNADOES...AND DAMAGING WINDS. THE STORMS WILL MOVE RAPIDLY
NORTHEAST ACROSS THE QUAD STATE REGION THROUGH THE AFTERNOON.
OTHER SEVERE THUNDERSTORMS MAY DEVELOP FARTHER EAST ACROSS THE
AREA DURING THE AFTERNOON.

FINALLY...A LINE OF SEVERE STORMS WITH AN INCREASING DAMAGING WIND
THREAT WILL MOVE INTO WESTERN PORTIONS OF THE AREA AROUND 5
PM...AND THEN SWEEP THROUGH THE ENTIRE AREA THROUGH THE EVENING.
TORNADOES...LARGE HAIL...AND HEAVY RAINFALL WILL ALSO BE POSSIBLE
WITH THIS LINE. THE SEVERE WEATHER THREAT SHOULD BE EAST OF THE
ENTIRE AREA BY MIDNIGHT.

OUTSIDE OF THUNDERSTORMS...STRONG SOUTH WINDS ARE EXPECTED TO GUST
25 TO 35 MPH THROUGH THE DAY AND INTO THE EARLY EVENING. CONSULT
THE LAKE WIND ADVISORY FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW THUNDERSTORMS WILL BE POSSIBLE AS AN UPPER LEVEL LOW
PRESSURE SYSTEM MOVES EAST THROUGH THE REGION THURSDAY. ANY
THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS.

ANOTHER UPPER LEVEL STORM SYSTEM WILL SWEEP THROUGH THE AREA WITH
A CHANCE OF THUNDERSTORMS FRIDAY NIGHT. AT THIS TIME...SEVERE
WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL MOST LIKELY BE NEEDED THROUGHOUT THE AREA
THIS AFTERNOON AND EVENING.

DRS/PS

In the hours before

Local storm report, May 25, 8:51 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
851 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     FUNNEL CLOUD     ROCKPORT                37.88N 87.05W
05/25/2011                   SPENCER            IN   TRAINED SPOTTER

&&

SMITTY
Local storm report, May 25, 8:52 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
852 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     TSTM WND GST     CADIZ                   36.87N 87.82W
05/25/2011  M60 MPH          TRIGG              KY   TRAINED SPOTTER

            MEASURED ALONG INTERSTATE 64 NEAR MILE MARKER 56.

&&

SMITTY
Local storm report, May 25, 8:56 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
856 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     FUNNEL CLOUD     ROCKPORT                37.88N 87.05W
05/25/2011                   SPENCER            IN   TRAINED SPOTTER

            WIND DAMAGE TO TREE AND POWER LINES.

&&

SMITTY
Local storm report, May 25, 8:59 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
859 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     TSTM WND DMG     EDDYVILLE               37.50N 88.59W
05/25/2011                   POPE               IL   EMERGENCY MNGR

            UPDATE REPORT FROM EM...EVENT OCCURRED BETWEEN EDDYVILLE
            AND GLENDALE ILLINOIS. LARGE TREES DOWN. POWER OUTAGES
            ALONG STATE HWY 147. PARTIAL ROOF REMOVED ON HOME AND
            BARN DESTROYED ALONG CEDER CLOVE ROAD.

&&

SMITTY
Local storm report, May 25, 9:00 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
900 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     5 NW CALHOUN            37.59N 87.32W
05/25/2011  M61 MPH          MCLEAN             KY   MESONET

&&

SMITTY
Local storm report, May 25, 9:01 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
901 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             MURRAY                  36.61N 88.32W
05/25/2011  M0.75 INCH       CALLOWAY           KY   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED IN THE SOUTH AND WEST SIDE OF
            TOWN.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:02 PM CDTTornado WarningPAHBallard, Carlisle, Fulton, Graves, Hickman, McCracken28 min
May 25, 7:27 PM CDTTornado WarningPAHHenderson, Union33 min
May 25, 7:28 PM CDTSevere Thunderstorm WarningPAHBallard, Caldwell, Calloway, Carlisle, Crittenden, Fulton and 6 more47 min
May 25, 7:40 PM CDTSevere Thunderstorm WarningPAHUnion65 min
May 25, 7:50 PM CDTSevere Thunderstorm WarningPAHDaviess, Henderson55 min
May 25, 8:07 PM CDTSevere Thunderstorm WarningPAHCaldwell, Calloway, Christian, Crittenden, Graves, Hopkins and 5 more38 min
May 25, 8:14 PM CDTTornado WarningPAHCalloway, Graves, Marshall17 min
May 25, 8:15 PM CDTTornado WarningPAHHenderson18 min
May 25, 8:37 PM CDTTornado WarningPAHDaviess23 min
May 25, 8:38 PM CDTTornado WarningPAHCaldwell, Lyon, Trigg19 min
May 25, 8:40 PM CDTSevere Thunderstorm WarningPAHDaviess, Henderson65 min
May 25, 8:42 PM CDTSevere Thunderstorm WarningPAHCaldwell, Calloway, Christian, Crittenden, Hopkins, Lyon and 5 more63 min
May 25, 8:52 PM CDTTornado WarningPAHDaviess23 min
May 25, 8:53 PM CDTAreal Flood AdvisoryPAHCaldwell, Calloway, Christian, Daviess, Henderson, Hopkins and 7 more3 hr
May 25, 8:53 PM CDTTornado WarningPAHCaldwell, Christian, Hopkins, Trigg22 min
May 25, 8:58 PM CDTTornado WarningPAHDaviess32 min
May 25, 9:27 PM CDTTornado WarningPAHDaviess18 min
May 25, 9:41 PM CDTSevere Thunderstorm WarningPAHChristian, Muhlenberg, Todd, Trigg64 min
May 25, 9:43 PM CDTTornado WarningPAHChristian, Trigg32 min

Nearby

Tornado Warnings in Kentucky, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.